[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] Re: ip-uk-digest V1 #587



I have microalbuminaria (for the past 2 years)
I am also taking HRT pills (for the past 6 years) !!

WENDY
>
> Date: Tue, 18 Sep 2001 15:57:23 +0100
> From: "Elizabeth OShea" <email @ redacted>
> Subject: [IPk] microalbuminaria
>
> Hi all -
>
> This is a slightly scary piece of research featured at Medscape.
Researchers
> have found a link between contraceptive tablets, HRT, and increased risk
of
> microalbuminaria. Apparently it's the first study on this issue, so look
out
> for future research to confirm or discount these findings.
>
> http://www.medscape.com/reuters/prof/2001/09/09.18/20010917epid004.html
>

>
>
> elizabeth
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml